Publications [#236033] of Robert Calderbank

Journal articles or Book chapters PUBLISHED
  1. Calderbank, AR, Covering machines, Discrete Mathematics, vol. 106-107 no. C (1992), pp. 105-110 .

    We construct 2-state covering machines from binary linear codes with a sufficiently rich subcode structure. The goal is to trade multiple covering properties for increased redundancy. We explain why the expected covering properties of covering machines should be superior to those of codes obtained by iterating the ADS construction. © 1992.